# SDR SWAA2021122245804

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ** FWD CABIN WT AREA FLOOR SUPPORT ANGLE LBL 12 BETWEEN STA 312 AND 328 MKD DOT ; / [01] REMOVED FLOOR SUPPORT ANGLE AT FWD CABIN LBL 12 BETWEEN STA 312 AND STA 328 PER BOEING 737-700 SRM 51-40-02-0G-0.; [02] FLOOR SUPPORT ANGLE FOUND OUT OF LIMITS AS PER B737-700 SRM 53-10-51-1A-1; [03] INSTALLED NEW FLOOR SUPPORT ANGLE AT LBL 12 BETWEEN STA 312 AND STA 328 AS PER B737-700 SRM 51-40-02-0G-0 / DRWG # 141A5400 .; [04] VERIFIED INSTALLED NEW FLOOR SUPPORT ANGLE AT LBL 12 BETWEEN STA 312 AND STA 328  LATE ENTRY: OK TO INSTALL
